Alert archive / Minnesota / Winter Storm Warnings in 2013
Winter Storm Warning 6, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter storm warning at Mar 8, 2013, 3:36 PM CST for 5 counties in Minnesota. It took effect at Mar 8, 2013, 9:01 PM CST. It was in force for 14 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 8, 2013, 3:36 PM CST (21:36 UTC)
- In effect from
- Mar 8, 2013, 9:01 PM CST
- Expired
- Mar 9, 2013, 10:37 AM CST
- In force
- 14 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Grant County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 176 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 7:00 AM CST | SNOW 2.5 | 6 S Lake Park, MN | |
| Mar 9, 7:00 AM CST | SNOW 2.8 | 2 Wsw Menahga, MN | |
| Mar 9, 8:12 AM CST | SNOW 3 | Sebeka, MN | 24-HOUR TOTAL. |
| Mar 9, 8:52 AM CST | SNOW 5 | 3 Ne Emmaville, MN | REPORTED AT CAMP WILDERNESS SCOUT CAMP. MIXED SNOW AND SLEET FALLING AT TIME OF REPORT. |
| Mar 9, 9:30 AM CST | SNOW 1.5 | Ottertail, MN | 24-HOUR TOTAL. |
| Mar 9, 9:32 AM CST | SNOW 1.4 | Pelican Rapids, MN | 24-HOUR TOTAL. LIQUID EQUIVALENT 0.46 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858 WWUS43 KFGF 082136 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 336 PM CST FRI MAR 8 2013 ...THREAT FOR FREEZING RAIN AND SNOW LATE TONIGHT INTO SATURDAY... .AN AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL DEEPEN AND LIFT NORTHEAST LATE TONIGHT INTO SATURDAY. AS IT DOES...FREEZING RAIN IS EXPECTED TO DEVELOP ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA. THE PRECIPITATION WILL EXPAND INTO NORTHWEST MINNESOTA...BUT WILL LIKELY BE ALL SNOW FURTHER NORTH. ANY LINGERING FREEZING RAIN SATURDAY MORNING WILL BECOME ALL SNOW. THERE IS STILL SOME UNCERTAINTY REGARDING WHEN THE FREEZING RAIN WILL SWITCH OVER TO SNOW...WHICH WILL AFFECT FORECASTED ICE ACCUMULATION AND SNOWFALL AMOUNTS. THE MOST PROBABLE AREA TO EXPERIENCE SIGNIFICANT ICE ACCUMULATION OF 0NE TENTH TO ONE QUARTER OF AN INCH WILL BE PORTIONS OF WEST CENTRAL MINNESOTA. OTHER AREAS TO THE WEST SHOULD RECEIVE LESS THAN ONE TENTH OF AN INCH OF ICE ACCUMULATION. SNOWFALL TOTALS WILL LIKELY RANGE FROM 3 TO 7 INCHES ALONG AND EAST OF A BAUDETTE TO FOSSTON TO WAHPETON LINE...WITH AMOUNTS DECREASING TO THE WEST. MNZ024-028-030>032-040-100000- /O.UPG.KFGF.WS.A.0007.130309T0300Z-130310T0000Z/ /O.NEW.KFGF.WS.W.0006.130309T0600Z-130310T0000Z/ HUBBARD-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- INCLUDING THE CITIES OF...PARK RAPIDS...WOLF LAKE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE 336 PM CST FRI MAR 8 2013 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING FOR FREEZING RAIN AND SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...FREEZING RAIN IS EXPECTED TO BEGIN AFTER MIDNIGHT...THEN CHANGEOVER TO SNOW SATURDAY MORNING. * ICE ACCUMULATIONS...ONE TENTH TO ONE QUARTER OF AN INCH EXPECTED BY SATURDAY MORNING. * SNOW ACCUMULATIONS...3 TO 7 INCHES EXPECTED BY SATURDAY EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ACCUMULATED ICE WILL CAUSE DANGEROUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MNZ003-027-029-NDZ039-049-052-053-100000- /O.UPG.KFGF.WS.A.0007.130309T0300Z-130310T0000Z/ /O.NEW.KFGF.WW.Y.0012.130309T0600Z-130310T0000Z/ CLAY-WEST BECKER-WILKIN-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES... BRECKENRIDGE...FARGO...LISBON...GWINNER...WAHPETON 336 PM CST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING RAIN AND SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...FREEZING RAIN IS EXPECTED TO BEGIN AFTER MIDNIGHT...THEN CHANGEOVER TO SNOW SATURDAY MORNING. * ICE ACCUMULATIONS...UP TO ONE TENTH OF AN INCH BY SATURDAY MORNING. * SNOW ACCUMULATIONS...2 TO 5 INCHES ACROSS AN AREA FROM WAHPETON TO DETROIT LAKES...WITH 1 TO 3 INCHES FROM LISBON TO FARGO BY SATURDAY EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ICE WILL CAUSE HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ002-009-015>017-022-023-100000- /O.UPG.KFGF.WS.A.0007.130309T0600Z-130310T0000Z/ /O.NEW.KFGF.WW.Y.0012.130309T0900Z-130310T0000Z/ NORMAN-NORTH BELTRAMI-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI- MAHNOMEN-SOUTH CLEARWATER- INCLUDING THE CITIES OF...HALSTAD...RED LAKE...FOSSTON...BAGLEY... BEMIDJI...MAHNOMEN...LAKE ITASCA 336 PM CST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL BEGIN LATE TONIGHT...AND CONTINUE INTO SATURDAY. * SNOW ACCUMULATIONS...2 TO 6 INCHES...WITH THE HEAVIEST SNOW EXPECTED ACROSS AN AREA FROM BAUDETTE TO BEMIDJI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ006-100000- /O.NEW.KFGF.WW.Y.0012.130309T0900Z-130310T0000Z/ LAKE OF THE WOODS- INCLUDING THE CITY OF...BAUDETTE 336 PM CST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY. * TIMING...SNOW WILL BEGIN LATE TONIGHT...AND CONTINUE INTO SATURDAY. * SNOW ACCUMULATIONS...2 TO 6 INCHES...WITH THE HEAVIEST SNOW EXPECTED ACROSS AN AREA FROM BAUDETTE TO BEMIDJI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TG
3 follow-up statements
559 WWUS43 KFGF 090301 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 901 PM CST FRI MAR 8 2013 ...THREAT FOR FREEZING RAIN AND SNOW TONIGHT INTO SATURDAY... .AN AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL DEEPEN AND LIFT NORTHEAST LATE TONIGHT INTO SATURDAY. A ROUND OF FREEZING RAIN WILL MOVE OUT OF EASTERN SOUTH DAKOTA INTO FAR SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS EVENING. PRECIPITATION WILL CONTINUE TO PUSH NORTHEASTWARD OVERNIGHT...EVENTUALLY BECOMING SNOW AS IT MOVES FURTHER NORTH. ANY LINGERING FREEZING RAIN SATURDAY MORNING WILL BECOME ALL SNOW. THERE IS STILL SOME UNCERTAINTY REGARDING WHEN THE FREEZING RAIN WILL SWITCH OVER TO SNOW...WHICH WILL AFFECT FORECASTED ICE ACCUMULATION AND SNOWFALL AMOUNTS. THE MOST PROBABLE AREA TO EXPERIENCE SIGNIFICANT ICE ACCUMULATION OF 0NE TENTH TO ONE QUARTER OF AN INCH WILL BE PORTIONS OF WEST CENTRAL MINNESOTA. OTHER AREAS TO THE WEST SHOULD RECEIVE LESS THAN ONE TENTH OF AN INCH OF ICE ACCUMULATION. SNOWFALL TOTALS WILL LIKELY RANGE FROM 3 TO 7 INCHES ALONG AND EAST OF A BAUDETTE TO FOSSTON TO WAHPETON LINE...WITH AMOUNTS DECREASING TO THE WEST. MNZ030>032-040-100000- /O.EXT.KFGF.WS.W.0006.130309T0301Z-130310T0000Z/ WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- INCLUDING THE CITIES OF...FERGUS FALLS...NEW YORK MILLS... WADENA...ELBOW LAKE 901 PM CST FRI MAR 8 2013 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM CST SATURDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM CST SATURDAY. * TIMING...FREEZING RAIN WILL MOVE INTO THE AREA FROM SOUTH DAKOTA THIS EVENING...SPREADING NORTHEASTWARD AND THEN CHANGING TO SNOW SATURDAY MORNING. * ICE ACCUMULATIONS...ONE TENTH TO ONE QUARTER OF AN INCH EXPECTED BY SATURDAY MORNING. * SNOW ACCUMULATIONS...3 TO 7 INCHES EXPECTED BY SATURDAY EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ACCUMULATED ICE WILL CAUSE DANGEROUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MNZ024-028-100000- /O.CON.KFGF.WS.W.0006.130309T0600Z-130310T0000Z/ HUBBARD-EAST BECKER- INCLUDING THE CITIES OF...PARK RAPIDS...WOLF LAKE 901 PM CST FRI MAR 8 2013 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY. * TIMING...FREEZING RAIN IS EXPECTED TO BEGIN AFTER MIDNIGHT... THEN CHANGEOVER TO SNOW SATURDAY MORNING. * ICE ACCUMULATIONS...ONE TENTH TO ONE QUARTER OF AN INCH EXPECTED BY SATURDAY MORNING. * SNOW ACCUMULATIONS...3 TO 7 INCHES EXPECTED BY SATURDAY EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ACCUMULATED ICE WILL CAUSE DANGEROUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MNZ029-NDZ049-052-053-100000- /O.EXT.KFGF.WW.Y.0012.130309T0301Z-130310T0000Z/ WILKIN-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...LISBON...GWINNER... WAHPETON 901 PM CST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SATURDAY. * TIMING...FREEZING RAIN WILL MOVE IN FROM SOUTH DAKOTA THIS EVENING. PRECIPITATION WILL SPREAD NORTH AND THEN CHANGE OVER TO SNOW SATURDAY MORNING. * ICE ACCUMULATIONS...UP TO ONE TENTH OF AN INCH BY SATURDAY MORNING. * SNOW ACCUMULATIONS...2 TO 5 INCHES ACROSS AN AREA NEAR WAHPETON...WITH 1 TO 3 INCHES IN THE LISBON AREA BY SATURDAY EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ICE WILL CAUSE HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ003-027-NDZ039-100000- /O.CON.KFGF.WW.Y.0012.130309T0600Z-130310T0000Z/ CLAY-WEST BECKER-CASS- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...FARGO 901 PM CST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY. * TIMING...FREEZING RAIN IS EXPECTED TO BEGIN AFTER MIDNIGHT... THEN CHANGEOVER TO SNOW SATURDAY MORNING. * ICE ACCUMULATIONS...UP TO ONE TENTH OF AN INCH BY SATURDAY MORNING. * SNOW ACCUMULATIONS...2 TO 5 INCHES ACROSS AN AREA AROUND DETROIT LAKES...WITH 1 TO 3 INCHES POSSIBLE IN FARGO BY SATURDAY EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ICE WILL CAUSE HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ002-006-009-015>017-022-023-100000- /O.CON.KFGF.WW.Y.0012.130309T0900Z-130310T0000Z/ NORMAN-LAKE OF THE WOODS-NORTH BELTRAMI-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER- INCLUDING THE CITIES OF...HALSTAD...BAUDETTE...RED LAKE... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA 901 PM CST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY. * TIMING...SNOW WILL BEGIN LATE TONIGHT...AND CONTINUE INTO SATURDAY. * SNOW ACCUMULATIONS...2 TO 6 INCHES...WITH THE HEAVIEST SNOW EXPECTED ACROSS AN AREA FROM BAUDETTE TO BEMIDJI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
999 WWUS43 KFGF 091101 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 501 AM CST SAT MAR 9 2013 ...THREAT FOR FREEZING RAIN AND SNOW TODAY... .AN AREA OF LOW PRESSURE FROM THE CENTRAL PLAINS INTO WESTERN MINNESOTA WILL MOVE SLOWLY EAST TODAY. ASSOCIATED AREAS OF SNOW...MIXED AT TIMES WITH FREEZING RAIN WILL CHANGE OVER TO ALL SNOW BY MID MORNING. THERE MAY BE A BREAK IN THE PRECIPITATION THIS MORNING HOWEVER ANOTHER AREA OF SNOW WILL MOVE BACK INTO THE REGION BY THIS AFTERNOON. SNOWFALL TOTALS WILL LIKELY RANGE FROM 3 TO 7 INCHES ALONG AND EAST OF A BAUDETTE TO FOSSTON TO WAHPETON LINE...WITH AMOUNTS DECREASING TO THE WEST. MNZ030>032-040-100000- /O.CON.KFGF.WS.W.0006.000000T0000Z-130310T0000Z/ WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- INCLUDING THE CITIES OF...FERGUS FALLS...NEW YORK MILLS... WADENA...ELBOW LAKE 501 AM CST SAT MAR 9 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...PERIODS OF FREEZING RAIN AND SNOW WILL CHANGE OVER TO ALL SNOW BY MID MORNING. * ICE ACCUMULATIONS...ANY ADDITIONAL ICE ACCUMULATIONS ARE EXPECTED TO BE LIGHT. * SNOW ACCUMULATIONS...3 TO 7 INCHES EXPECTED BY THIS EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ACCUMULATED ICE WILL CAUSE DANGEROUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MNZ024-028-100000- /O.CON.KFGF.WS.W.0006.000000T0000Z-130310T0000Z/ HUBBARD-EAST BECKER- INCLUDING THE CITIES OF...PARK RAPIDS...WOLF LAKE 501 AM CST SAT MAR 9 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...BRIEF PERIODS OF FREEZING RAIN WILL CHANGE OVER TO ALL SNOW BY MID MORNING. * ICE ACCUMULATIONS...ANY ADDITIONAL ICE ACCUMULATIONS WILL BE MINIMAL. * SNOW ACCUMULATIONS...3 TO 7 INCHES EXPECTED BY THIS EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ACCUMULATED ICE WILL CAUSE DANGEROUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MNZ029-NDZ049-052-053-100000- /O.CON.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ WILKIN-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...LISBON...GWINNER... WAHPETON 501 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...A BREAK IN PRECIPITATION IS EXPECTED THIS MORNING BEFORE MORE SNOW MOVES IN BY EARLY AFTERNOON. * ICE ACCUMULATIONS...LITTLE IF ANY ADDITIONAL ICE ACCUMULATION IS EXPECTED. * SNOW ACCUMULATIONS...2 TO 5 INCHES ACROSS AN AREA NEAR WAHPETON...WITH 1 TO 3 INCHES IN THE LISBON AREA BY THIS EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ICE WILL CAUSE HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ003-027-NDZ039-100000- /O.CON.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ CLAY-WEST BECKER-CASS- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...FARGO 501 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...A BREAK IN PRECIPITATION IS EXPECTED BEFORE MORE SNOW MOVES IN BY THIS AFTERNOON. * ICE ACCUMULATIONS...LITTLE IF ANY ADDITIONAL ICE ACCUMULATION IS EXPECTED. * SNOW ACCUMULATIONS...2 TO 5 INCHES ACROSS AN AREA AROUND DETROIT LAKES...WITH 1 TO 3 INCHES POSSIBLE IN FARGO BY THIS EVENING. * OTHER IMPACTS...SNOWFALL ON TOP OF THE ICE WILL CAUSE HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ002-006-009-015>017-022-023-100000- /O.CON.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ NORMAN-LAKE OF THE WOODS-NORTH BELTRAMI-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER- INCLUDING THE CITIES OF...HALSTAD...BAUDETTE...RED LAKE... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA 501 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...SNOW WILL CONTINUE TODAY AND TAPER OFF THIS EVENING. * SNOW ACCUMULATIONS...2 TO 6 INCHES...WITH THE HEAVIEST SNOW EXPECTED ACROSS AN AREA FROM BAUDETTE TO BEMIDJI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
450 WWUS43 KFGF 091637 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1037 AM CST SAT MAR 9 2013 ...MORE SNOW EXPECTED THIS AFTERNOON... .THE AREA OF FREEZING RAIN AND SNOW OVER EASTERN SOUTH DAKOTA WILL SPREAD INTO THE SOUTHERN RED RIVER VALLEY AND WEST CENTRAL MINNESOTA THIS AFTERNOON. MOST OF THIS PRECIPITATION SHOULD REMAIN ALONG AND SOUTH OF A LINE FROM FORMAN TO WAHPETON BRECKENRIDGE TO PARK RAPIDS. MNZ024-028-030>032-040-100000- /O.CAN.KFGF.WS.W.0006.000000T0000Z-130310T0000Z/ /O.EXA.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ HUBBARD-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- INCLUDING THE CITIES OF...PARK RAPIDS...WOLF LAKE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE 1037 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING RAIN...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...SNOW WILL SPREAD BACK INTO THE AREA THIS AFTERNOON. * SNOW ACCUMULATIONS...2 TO 5 INCHES...WITH THE HEAVIEST SNOW EXPECTED ACROSS THE ELBOW LAKE TO WADENA AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ002-003-006-009-015-016-022-NDZ039-049-091745- /O.CAN.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-EAST POLK- NORTH CLEARWATER-MAHNOMEN-CASS-RANSOM- INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...BAUDETTE... RED LAKE...FOSSTON...BAGLEY...MAHNOMEN...FARGO...LISBON 1037 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WINTER WEATHER ADVISORY. MOST OF THE SNOW TODAY IS EXPECTED TO BE FURTHER SOUTH AND EAST OF THE AREA. $$ MNZ029-NDZ052-053-100000- /O.CON.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ WILKIN-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...GWINNER...WAHPETON 1037 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...SNOW WILL SPREAD BACK INTO THE AREA THIS AFTERNOON. * ICE ACCUMULATIONS...LITTLE IF ANY ADDITIONAL ICE ACCUMULATION IS EXPECTED. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES. THE HEAVIEST SNOW IS EXPECTED ACROSS THE ELBOW LAKE TO WADENA AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ027-100000- /O.CON.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ WEST BECKER- INCLUDING THE CITY OF...DETROIT LAKES 1037 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...SNOW WILL SPREAD BACK INTO THE AREA THIS AFTERNOON. * ICE ACCUMULATIONS...LITTLE IF ANY ADDITIONAL ICE ACCUMULATION IS EXPECTED. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 2 INCHES. THE HEAVIEST SNOW IS EXPECTED ACROSS THE ELBOW LAKE TO WADENA AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ017-023-100000- /O.CON.KFGF.WW.Y.0012.000000T0000Z-130310T0000Z/ SOUTH BELTRAMI-SOUTH CLEARWATER- INCLUDING THE CITIES OF...BEMIDJI...LAKE ITASCA 1037 AM CST SAT MAR 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...SNOW WILL SPREAD BACK INTO THE AREA THIS AFTERNOON. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 2 INCHES. THE HEAVIEST SNOW IS EXPECTED ACROSS THE ELBOW LAKE TO WADENA AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Mar 8, 3:36 PM CST, 0 minutes earlier.
Area forecast discussion, Mar 8, 3:36 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
336 PM CST FRI MAR 8 2013
.SHORT TERM...
FORECAST CHALLENGE MAINLY INVOLVES UPCOMING ZR/SN EVENT ACROSS SE
ZONES...WITH SIGNIFICANT SNOW POSSIBLE IN THE NE ZONES...AS WELL
AS TEMPERATURES.
THICKNESS VALUES HAVE BEEN INCREASING AS UPPER RIDGE AMPLIFIES OVER
THE GREAT LAKES...AND WILL SEE TEMPERATURES CLIMB TO AROUND THE
FREEZING MARK. THE EXCEPTION IS IN THE DEVILS LAKE BASIN WHERE THE
SNOWPACK IS DEEPER...THEREFORE WILL KEEP TEMPS A BIT COOLER.
OTHERWISE...EXPECT PARTLY TO MOSTLY CLOUDY SKIES OVER THE AREA THE
REST OF THIS AFTERNOON AND INTO TONIGHT WITH PLENTY OF RESIDUAL LOW
LEVEL MOISTURE.
FOR TONIGHT...MID LEVEL SW FLOW ALOFT DEVELOPS WITH A STRONG WAVE
DIGGING INTO SRN CALIFORNIA COAST. EXPECT ASSOCIATED ENERGY TO RIDE
UP THE FRONT SIDE OF THE RIDGE AND INDUCE CYCLOGENESIS...DEVELOPING
THE AREA OF LOW PRESSURE THAT WILL AFFECT THE SOUTHEASTERN AND
NORTHEASTERN CWA SATURDAY INTO SAT NIGHT. SOUTHERLY FLOW AHEAD OF
THE SYSTEM WILL PUSH MOISTURE BACK OVER THE NORTHERN PLAINS. 850MB
SFC SHOWS ABUNDANT MOISTURE ON THE NOSE OF A LL JET WORKING ITS WAY
INTO SRN AND CENTRAL PORTIONS OF MINNESOTA LATER THIS EVENING AND
TONIGHT. 850MB TEMPS GO ABOVE FREEZING OVERNIGHT OVER LAKES
COUNTRY WHERE THE GREATEST THREAT FOR -ZL/-ZR WILL OCCUR. FORECAST
SOUNDINGS OVER THAT AREA SHOW A DEEP WARM LAYER FAVORING FREEZING
PRECIP...BEFORE THE COLUMN COOLS AND THE PRECIP TYPE CHANGES TO
ALL SNOW. THUS...THE MAIN CHALLENGE IS FORECASTING THE CHANGEOVER
AND THE AMOUNT OF SNOW FALLING OVER ICE IN THAT AREA.
MODELS ALL HAVE A SIMILAR IDEA...BUT DIFFER WITH DETAILS SUCH AS
QPF AND THERMAL PROFILES. THIS IS NOT A SURPRISE CONSIDERING
SOUTHWEST FLOW ALOFT AND MODELS HAVING A DIFFICULT TIME WITH WEAK
SHORTWAVES EJECTING FROM WESTERN TROUGH. FOR THESE REASONS...WILL
FOLLOW THE ENSEMBLES AND BLENDED SOLUTION. THIS METHOD INDICATES
QPF AMOUNTS 0.50 TO 0.75 INCHES ACROSS WEST CENTRAL
MINNESOTA...WITH LIGHTER AMOUNTS TO THE WEST AND NORTH. USING THE
RAP AND SREF AS GUIDANCE FOR P-TYPE...CALCULATED ICE ACCUM
0.10-0.25 INCHES WEST CENTRAL MN...WITH LESS THAN 0.10 INCHES
ELSEWHERE (ALL SNOW NORTH OF BEMIDJI). CALCULATED SNOWFALL TOTALS
(USING A 12:1 RATIO) ARE AROUND 6 INCHES WHERE THE GREATEST
AMOUNTS OCCUR...AND WILL NEED TO ISSUE A WINTER STORM WARNING FOR
THIS AREA. FOR THE REMAINDER OF THE WATCH AREA...WILL ISSUE A
WINTER WX ADVISORY. QPF IS JUST NOT HIGH ENOUGH TO JUSTIFY A
WARNING AT THIS POINT. WITH THAT SAID...GIVEN HIGH PWATS AND
BANDING POTENTIAL (STRONG MID-LEVEL FRONTOGENESIS) PORTIONS OF THE
ADVISORY MAY NEED AN UPGRADE...BUT THIS POTENTIAL SEEMS VERY LOW.
SNOW SHOULD GRADUALLY END LATER SATURDAY AS TROF SHIFTS EAST.
COLDER AIR TO FOLLOW DEPARTING SYSTEM SO TEMPERATURES SHOULD DROP
OFF WELL BELOW AVERAGE FOR REMAINDER OF WEEKEND. WILL NEED TO
WATCH WIND POTENTIAL SATURDAY NIGHT INTO SUNDAY FOR BLOWING SNOW
CONCERNS.
.LONG TERM (MON NIGHT THROUGH THU)...
MODELS INITIALIZED WELL THIS RUN AND ARE IN REASONABLE AGREEMENT
SO WENT WITH A BLENDED SOLN FOR THIS PACKAGE. OVERALL 500MB
PATTERN SHOWS A SPLIT JET WITH THE NRN STREAM AND JET ENERGY
ACROSS THE NRN PLAINS EARLY IN THE PERIOD...WITH A SERIES OF
IMPULSES MOVING ACROSS THROUGH THE PERIOD. THE SHORT WAVE ENERGY
WILL BEGIN TO CARVE OUT AN UPPER TROF OVER THE GREAT LAKES...AND
WILL SEE A CORRESPONDING RIDGE AMPLIFICATION OVER THE
INTERMOUNTAIN WEST. THUS...AS THE UPPER RIDGE BEGINS TO SHIFT
EAST...EXPECT A BIT OF A WARMING TREND LATE IN THE EXTENDED
PERIOD. OTHERWISE...LOOKING FOR AN AREA OF LOW PRESSURE TO DEVELOP
ACROSS THE HIGH PLAINS BY THE END OF THE PERIOD...BRINGING ANOTHER
CHANCE FOR LIGHT PRECIPITATION.
&&
.AVIATION...
MAIN CHALLENGE FOR THE PERIOD WITH MOSTLY MVFR CIGS NEAR AND EAST OF
THE RED RIVER. EXPECT THE AREAS OF LOW CIGS TO SHIFT EAST INTO WEST
CENTRAL AND NW MINNESOTA LATE THIS AFTERNOON...WITH MVFR CIGS
RETURNING TO ALL TAF SITES BY 09-12Z.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST
SATURDAY FOR NDZ039-049-052-053.
MN...WINTER WEATHER ADVISORY FROM 3 AM TO 6 PM CST SATURDAY FOR
MNZ002-006-009-015>017-022-023.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST
SATURDAY FOR MNZ003-027-029.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY
FOR MNZ024-028-030>032-040.
&&
TG/HOPKINSHazardous weather outlook, Mar 8, 3:12 PM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 312 PM CST FRI MAR 8 2013 MNZ001-004-005-007-008-013-014-NDZ006>008-014>016-024-026>030-038- 054-092115- WEST POLK-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON- RED LAKE-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-WESTERN WALSH- 312 PM CST FRI MAR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ024-028-030>032-040-092115- HUBBARD-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- 312 PM CST FRI MAR 8 2013 ...ACCUMULATING ICE AND SNOW POSSIBLE LATE TONIGHT INTO SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A DEEPENING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL BRING A MIX OF FREEZING RAIN...SLEET AND SNOW TO THE REGION LATE TONIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE BEFORE CHANGING TO ALL SNOW BY MORNING WHICH WOULD RESULT IN HAZARDOUS TRAVEL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL CONTINUE SATURDAY WITH ACCUMULATIONS UP TO 6 INCHES POSSIBLE BY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER PRECIPITATION REPORTS ARE WELCOME. MNZ002-003-006-009-015>017-022-023-027-029-NDZ039-049-052-053- 092115- NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-WILKIN-CASS-RANSOM-SARGENT-RICHLAND- 312 PM CST FRI MAR 8 2013 ...WINTRY MIX OF PRECIPITATION POSSIBLE ACROSS THE AREA INTO SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTRY MIX OF FREEZING RAIN...SLEET OR SNOW IS POSSIBLE LATE THIS EVENING CONTINUING OVERNIGHT. ANY FREEZING RAIN OR SLEET WHICH FALLS MAY MAKE FOR SLICK ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LIGHT SNOW IS POSSIBLE SATURDAY ALONG WITH SOME MINOR ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 4:52 AM CST | Winter Storm Watch | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 6 more | 11 hr |
| Mar 8, 3:36 PM CST | Winter Weather Advisory | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 7 more | 29 hr |
Nearby
Winter Storm Warnings in Minnesota, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.